# SDR SIMA2020051403003

- Difficulty date: April 3, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 39,718 hours, 34,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT IS INOP-C/A-REMOVED AND REINSTALLED SERVICE DOOR EXTERNAL EMERGENCY LIGHT LAMP IAW EMB 145 AMM 33-50-10. OPS-CK GOOD.
